# SDR SWAA2022031471144

- Difficulty date: February 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 33,212 hours, 14,768 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Counterweight
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO COUNTERWEIGHTS LOCATED UNDER PANEL 621AAB HAVE EVIDENCE OF CORROSION THE TWO COUNTERWEIGHTS LOCATED UNDER PANEL 621AAB HAVE EVIDENCE OF CORROSION REF. TASK CARD TTG8Q00AQTKT WHICH WAS WRITTEN IN ERROR. / [01] REPAIRED IN ACCORDANCE WITH EA 22-157-00468.;[02] INSPECTED AS REQUIRED
